Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of nitravate

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Mitaly MD

I am 26 year old. I had foreplay with my bf (not intercourse) on 2nd April (my last periods started on 27th march). As i was scared (he didnt ejaculated on me but i am scared if one or two droplets would have fallen on my... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Bharat Chawda MD

my wife has just now taken 2 MTPill tablets for aborting ..she is feeling itching on her hands & neck & reddish View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Rakhi Tayal MD

Hi. I'm 18 years old. I have Crohn Disease and Hashimoto. I'm writing from Poland and i'm asking you for help because my doctor doesn't know what to do. I had two doses of Remicade . Day after second ifunsion I had... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Rajinder Bajoria MD

I'm currently taking Valacyclovir and that's working for Herpes . However, for the past several months I've been getting small red marks on my stomach that appear and then disappear within an hour. Is the medication... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)

Public Forum Discussions

null MD

I am taking the pregency pill after every sex .. please can u tell me what is tthe side effect of pregency pill.. ... View answer

Answered by : null (null)
null MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently i have lot of hair fall and even wait loss.I feel weak ,so i want to know what are the side effects ... View answer

Answered by : null (null)
null MD

I take Digoxin (Lanoxin) to control a sometimes irregular heart beat.0.25 mg per tab. 1 or 2 daily.? Problem- Sometimes feel bad even with medication.Am I taking too few tabs or is dose too much is toxic giving opposite to... View answer

Answered by : null (null)
Dr.  Sourav Ganguly MD

what are the side effects of Lisinopril? ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr.  Sourav Ganguly MD

i got high on sunday, and now i feel horrible. Like i hate everyone around me and im all sad. And im stressing over the little things now. was this from the weed or something else? thanks. View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.